I had my Stella loading infusion today. I had a twinge of heartburn chest pain before they started the infusion. I am on 20 mg of panterazole because of esophageal errosion back when they scoped my a couple of years ago. I have had minimal problems overall. I did consume 2 to 3 oranges yesterday, which I never do, so that probably set it off. I didn't have any tums with me, so wasn't able to take something emediatly, so that made it worse too. I got a glass of water, and some pepcide ac. They ended up stopping the infusion next, though, because I was in agony. Worst it has ever been in my life. Brought tears to my eyes. I also had some painful cramping in my abdomen. That finally calmed down (what timing for an acid attack) and they restarted the infusion. about
15 to 20 minutes later, I started breaking out on my arms in a rash. They had to stop the infusion again, and give me decadron a couple of times and benadryl. It spread for a bit, and finally subsided. They had my GI come in, and he had them finish the dose. I had some wierd pain in my arm, but that went away quickly, thankfully. He is going to make some phone calls to try to weigh my risks moving forward, since there are barely any options left.